# SDR AALA201710049013

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 75,529 hours, 10,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 818
- Condition: Low Pressure
- Location: L4 Door Assist
- Part time: 72,378 hours, 10,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE. SERVICED THE DOOR ASSIST BOTTLE.  AIRCRAFT WAS GROUNDED.
